Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 264, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2025, 3:34 PM EDT for Forsyth County, Gwinnett County, Hall County, Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2025, 3:34 PM EDT (19:34 UTC)
- Expired
- Jun 10, 2025, 4:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Forsyth County, GA, Gwinnett County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 3:38 PM EDT | TSTM WND DMG | 2 Se Cumming, GA | A tree was reported down in the 1500 block of Lockridge Drive. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 18 days |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 272 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
011
WUUS52 KFFC 101934
SVRFFC
GAC117-135-139-102015-
/O.NEW.KFFC.SV.W.0264.250610T1934Z-250610T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
334 PM EDT Tue Jun 10 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Forsyth County in north central Georgia...
Northeastern Gwinnett County in north central Georgia...
Southwestern Hall County in north central Georgia...
* Until 415 PM EDT.
* At 334 PM EDT, a severe thunderstorm was located over Cumming,
moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Cumming, Sugar Hill, Buford, Flowery Branch, Oakwood,
Rest Haven, Aqualand Park, Oscarville, Buford Dam-Lake Lanier
Parks, Lake Lanier Islands, and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3416 8419 3427 8413 3424 8384 3413 8385
3405 8393
TIME...MOT...LOC 1934Z 285DEG 14KT 3418 8409
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
225
WWUS52 KFFC 101959
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Tue Jun 10 2025
GAC117-135-139-102015-
/O.CON.KFFC.SV.W.0264.000000T0000Z-250610T2015Z/
Forsyth GA-Gwinnett GA-Hall GA-
359 PM EDT Tue Jun 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL FORSYTH...NORTHEASTERN GWINNETT AND SOUTHWESTERN
HALL COUNTIES...
At 358 PM EDT, a severe thunderstorm was located over Rest Haven, or
9 miles east of Cumming, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gainesville, Sugar Hill, Buford, Flowery Branch, Oakwood, Rest Haven,
Aqualand Park, Oscarville, Buford Dam-Lake Lanier Parks, Lake Lanier
Islands, and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3413 8412 3426 8404 3424 8384 3413 8385
3405 8393
TIME...MOT...LOC 1958Z 285DEG 14KT 3415 8398
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$976
WWUS52 KFFC 102007
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
407 PM EDT Tue Jun 10 2025
GAC117-135-139-102016-
/O.EXP.KFFC.SV.W.0264.000000T0000Z-250610T2015Z/
Forsyth GA-Gwinnett GA-Hall GA-
407 PM EDT Tue Jun 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FORSYTH...
NORTHEASTERN GWINNETT AND SOUTHWESTERN HALL COUNTIES WILL EXPIRE AT
415 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3413 8412 3426 8404 3424 8384 3413 8385
3405 8393
TIME...MOT...LOC 2006Z 285DEG 14KT 3414 8395
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:15 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 10, 3:15 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
315 PM EDT Tue Jun 10 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Wednesday)
Issued at 252 PM EDT Tue Jun 10 2025
Key Messages:
- Scattered thunderstorms are expected through early evening. A
few storms will be strong, with a severe storm or two possible.
- Areas of fog expected overnight into early tomorrow (Wednesday)
morning, especially across central Georgia.
Scattered showers and storms have developed across metro Atlanta
and we have received a report of pea sized hail in the strongest
storm thus far. Localized damaging wind gusts, frequent lightning,
and heavy rainfall will also be hazards in strong storms today.
Storms may cluster together as the afternoon continues (as current
radar trends have begun to suggest) and track/redevelop toward
the southeast in tandem with a slowly sinking stationary front.
Will need to keep an eye on an increasing downburst/straight-line
wind threat as storms move into central Georgia, where SPC
mesoanalysis indicates ~1000 J/kg of DCAPE. Deep layer wind shear
is weak (<20 kts) so not expecting an organized severe weather
event to unfold.
Winds are progged to go light to calm overnight, and given the
soupy airmass in place, expecting that areas of fog will develop
(especially across central Georgia). The longwave trough currently
over the eastern third of the CONUS will shift eastward and
dampen through tonight, giving way to a shortwave ridge over the
Southeast tomorrow. The aforementioned stationary front is progged
to remain draped in the vicinity of the I-20 corridor, so have
maintained chance PoPs (30% to 50%) across central Georgia
tomorrow afternoon and early evening. Similar to today, storms are
expected to remain sub-severe, posing the typical summertime
storm hazards -- gusty winds, frequent lightning, and heavy rainfall.
Martin
&&
.LONG TERM...
(Thursday morning through next Monday)
Issued at 252 PM EDT Tue Jun 10 2025
Key Messages:
- Moisture levels across Georgia on Monday morning will be at
least near seasonal normals, trending towards above normal,
particularly for the Atlanta metro area into central Georgia.
- Enhanced moisture will continue to pool across Georgia through
the end of the week, under the influence of southerly flow
induced by a stalled frontal boundary and a subsequent series
of lows from over the Midwest.
- Rain chances will increase through the end of the week and
weekend.
Moisture levels are forecast to be at least near seasonal normals
on Thursday morning. However, additional moisture is forecast to
be pulled across Georgia in southerly flow. A weak wedge of high
pressure will cede to a frontal boundary stretched along the Gulf
coast, associated with a low over the Labrador Sea as well as a
weaker developing low over Texas, through the day on Thursday,
reinforcing the southerly flow. The GFS suggests that the frontal
boundary will be slightly further north compared to the ECMWF,
resulting in above-normal moisture to start the day. Regardless,
moisture levels are forecast to increase through the end of the
week.
Weak disturbances developing over the Midwest and shifting
eastward, as well as an approaching mid- to upper-level trough
will help maintain the southerly flow over the southeastern US.
There is good model consensus in higher-than-typical moisture
levels, with model guidance indicating precipitable water values
well above the 90th percentile for this time of year starting as
early as Thursday morning or as late as Friday afternoon. This
resultant increase in moisture is expected to fuel a subsequent
increase in shower and thunderstorm activity. Increases continue
into the weekend, and the high levels of moisture are maintained
into at least early next workweek. As such, an active weather
pattern is forecast to persist into next week, with PoPs around
65-85% through the weekend.
CRS
&&
.AVIATION...
(18Z TAFS)
Issued at 133 PM EDT Tue Jun 10 2025
Scattered showers have developed across the metro Atlanta area,
so the PROB30 timing for TSRA from 18z to 22z for the ATL area
sites is in good shape. The PROB30 for AHN and CSG is 19z to 23z
and 21z to 01z at MCN. SCT/BKN MVFR to low-VFR CIGs are expected
through the evening. There is a decently strong signal in model
guidance for FG/BR across CNTRL Georgia overnight with likely
reductions in VIS at MCN and CSG. There is uncertainty regarding
how far north reduced VIS will be realized. Patchy low clouds will
be possible with any FG/BR. Winds will be WNW to WSW today,
becoming light/VRB to calm overnight.
//ATL Confidence...18Z Update...
Medium confidence on timing/coverage of TSRA this afternoon and
evening, as well as extent of reduced VIS/patchy low clouds
overnight. High confidence on all other elements.
Martin
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 65 88 66 88 / 20 10 10 40
Atlanta 67 88 68 89 / 10 10 10 40
Blairsville 57 82 61 84 / 0 10 10 30
Cartersville 62 88 65 89 / 10 10 10 30
Columbus 69 88 69 90 / 30 30 20 50
Gainesville 64 86 66 87 / 10 10 10 30
Macon 68 89 68 89 / 30 40 20 60
Rome 62 89 65 89 / 0 10 0 20
Peachtree City 65 88 66 89 / 10 20 10 40
Vidalia 71 89 70 90 / 30 60 40 80
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Martin
LONG TERM....CRS
AVIATION...MartinHazardous weather outlook, Jun 10, 11:03 AM EDT, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1103 AM EDT Tue Jun 10 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1103 AM EDT Tue Jun 10 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across portions of north and central Georgia this afternoon and evening. Some storms may be strong, capable of localized damaging winds, frequent lightning, and heavy rainfall. Widespread severe storms are not anticipated. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Daily scattered thunderstorms will continue across parts of north and central Georgia through the weekend. Strong storms will be possible each day, but confidence in the timing or coverage of any severe storms is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 10, 2:49 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
249 PM EDT Tue Jun 10 2025
GAZ042>044-053-054-101915-
Fayette GA-Douglas GA-Coweta GA-Carroll GA-South Fulton GA-
249 PM EDT Tue Jun 10 2025
...A strong thunderstorm will impact portions of west central
Fayette, southeastern Carroll, southwestern Douglas, northwestern
Coweta and southwestern Fulton Counties through 315 PM EDT...
At 249 PM EDT, a strong thunderstorm was over Byers Crossroads, or 10
miles north of Newnan, moving east at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, City of South Fulton, Tyrone, Palmetto, Whitesburg,
Chattahoochee Hill, Plant Yates, Byers Crossroads, Hannah,
Arnco-Sargent, Dunaway Gardens, Cannongate, Roscoe, Thomas
Crossroads, and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3346 8497 3362 8490 3360 8462 3346 8460
3337 8470
TIME...MOT...LOC 1849Z 285DEG 19KT 3352 8483
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 10, 2:56 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EDT Tue Jun 10 2025
GAZ021-032-033-101930-
North Fulton GA-Cobb GA-Cherokee GA-
256 PM EDT Tue Jun 10 2025
...A strong thunderstorm will impact portions of southwestern
Cherokee, northern Cobb and north central Fulton Counties through 330
PM EDT...
At 256 PM EDT, a strong thunderstorm was over Kennesaw, or near
Marietta, moving east at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Mountain Park, Sandy Springs, Roswell, Kennesaw, Woodstock,
Acworth, Fair Oaks, Mount Bethel, White Water Park, Sweat Mountain,
Oak Grove, Kennesaw State University, Due West, Sandy Plains, and
Dobbins Air Reserve Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3408 8470 3408 8466 3411 8466 3416 8439
3400 8435 3390 8447 3398 8474 3400 8474
TIME...MOT...LOC 1856Z 272DEG 20KT 3402 8460
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 10, 3:02 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
302 PM EDT Tue Jun 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM Non-Tstm Wnd Gst Monroe 33.79N 83.71W
06/07/2025 M67 MPH Walton GA Emergency Mngr
M67 Mph wind gust from an emergency
management owned Davis Weather station
located at the fire dept. Radar confirms a
strong wind pushed through the region
including tree damage 1 mile away consistent
with wind speeds over 70mph.
&&Special weather statement, Jun 10, 3:17 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Tue Jun 10 2025
GAZ042>044-053-054-101945-
Fayette GA-Douglas GA-Coweta GA-Carroll GA-South Fulton GA-
317 PM EDT Tue Jun 10 2025
...A strong thunderstorm will impact portions of northwestern
Fayette, southeastern Carroll, south central Douglas, northern Coweta
and southwestern Fulton Counties through 345 PM EDT...
At 317 PM EDT, a strong thunderstorm was over Arnco-Sargent, or 7
miles northwest of Newnan, moving southeast at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, City of South Fulton, Peachtree City, Union City, Fairburn,
Tyrone, Palmetto, Whitesburg, Sharpsburg, Chattahoochee Hill, East
Newnan, Plant Yates, Byers Crossroads, Arnco-Sargent, Dunaway
Gardens, Cannongate, Sandy Creek, Roscoe, Thomas Crossroads, and
Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3342 8496 3363 8478 3357 8454 3338 8455
3331 8472
TIME...MOT...LOC 1917Z 306DEG 7KT 3346 8485
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 10, 3:27 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Tue Jun 10 2025
GAZ022-023-034-102000-
Hall GA-Forsyth GA-Gwinnett GA-
327 PM EDT Tue Jun 10 2025
...A strong thunderstorm will impact portions of central Forsyth,
north central Gwinnett and southwestern Hall Counties through 400 PM
EDT...
At 327 PM EDT, a strong thunderstorm was over Cumming, moving east at
20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cumming, Sugar Hill, Buford, Flowery Branch, Oakwood, Rest Haven,
Aqualand Park, Buford Dam-Lake Lanier Parks, and Lake Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3417 8421 3427 8417 3424 8391 3404 8398
TIME...MOT...LOC 1927Z 292DEG 19KT 3420 8413
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 10, 3:28 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Tue Jun 10 2025
GAZ033-044-045-055-057-102000-
North Fulton GA-Clayton GA-DeKalb GA-Henry GA-South Fulton GA-
328 PM EDT Tue Jun 10 2025
...A strong thunderstorm will impact portions of southwestern DeKalb,
northwestern Henry, northern Clayton and south central Fulton
Counties through 400 PM EDT...
At 328 PM EDT, a strong thunderstorm was over Hapeville, or near
Atlanta, moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Decatur, City of South Fulton, East Point, Stockbridge,
Forest Park, Riverdale, College Park, Clarkston, Morrow, Hapeville,
Stone Mountain, Avondale Estates, Lake City, Pine Lake, Tucker,
Belvedere Park, North Decatur, Hartsfield-Jackson Airport, and North
Druid Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3376 8451 3387 8419 3386 8418 3366 8418
3355 8422 3361 8452
TIME...MOT...LOC 1928Z 272DEG 21KT 3367 8443
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:08 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Jun 9, 8:28 PM EDT | Special Weather Statement | FFC | Spalding | 47 min |
| Jun 9, 8:58 PM EDT | Special Weather Statement | FFC | Jones | 32 min |
| Jun 9, 9:10 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
| Jun 9, 11:05 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Jun 9, 11:23 PM EDT | Special Weather Statement | FFC | Bibb, Peach | 37 min |
| Jun 9, 11:33 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 27 min |
| Jun 9, 11:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 10, 12:01 AM EDT | Special Weather Statement | FFC | Wilkinson | 44 min |
| Jun 10, 12:14 AM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 24 min |
| Jun 10, 12:54 AM EDT | Special Weather Statement | FFC | Jefferson | 36 min |
| Jun 10, 7:13 AM EDT | Special Weather Statement | FFC | Toombs | 47 min |
| Jun 10, 1:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jun 10, 2:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 10, 2:12 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Jun 10, 2:49 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jun 10, 2:56 PM EDT | Special Weather Statement | FFC | Cobb | 34 min |
| Jun 10, 3:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jun 10, 3:27 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Jun 10, 3:28 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jun 10, 3:38 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| Jun 10, 3:43 PM EDT | Special Weather Statement | FFC | Rockdale | 32 min |
| Jun 10, 4:14 PM EDT | Special Weather Statement | FFC | Barrow, Jackson, Rockdale, Walton | 46 min |
| Jun 10, 4:15 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Jun 10, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 31 min |
| Jun 10, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee | 28 min |
| Jun 10, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 41 min |
| Jun 10, 4:54 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Morgan, Newton, Oconee, Walton | 51 min |
| Jun 10, 5:21 PM EDT | River Flood Warning | FFC | Gwinnett | 106 min |
| Jun 10, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 37 min |
| Jun 10, 5:34 PM EDT | Special Weather Statement | FFC | Madison, Oglethorpe | 41 min |
| Jun 10, 6:13 PM EDT | Special Weather Statement | FFC | Wilkes | 47 min |
| Jun 10, 6:24 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Jun 10, 6:52 PM EDT | Special Weather Statement | FFC | Douglas | 53 min |
| Jun 10, 7:35 PM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Jun 10, 7:45 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
| Jun 10, 7:46 PM EDT | Special Weather Statement | FFC | Glascock | 29 min |
| Jun 10, 7:48 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.